MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1590/abd1806-4841.20163817

Медицинская библиотека · Anais brasileiros de dermatologia · 2016

Paronychia and granulation tissue formation during treatment with isotretinoin.

Figueiras Daniela de Almeida, Ramos Ticiana Batista, Marinho Ayana Karla de Oliveira Ferreira, Bezerra Milena Soneley Mendonça, Cauas Renata Cavalcanti

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This paper describes the association of two unusual side effects of treatment with isotretinoin for severe acne: paronychia and excess granulation tissue in the nails furrows. We report a case of male patient aged 19 years, who in the course of the 36th week of treatment with isotretinoin for acne grade III showed erythema, edema, excess granulation tissue and onychocryptosis in various nail beds of hands and feet, with no history of trauma associated. A literature review revealed few reports of these adverse events, and two clinical patterns of exuberant granulation tissue has been described: one in periungual location and other in lesions of previous acne. The rarity and lack of knowledge on the best treatment for granuloma-like reactions make this theme a considerable challenge.

Для цитирования: Figueiras Daniela de Almeida, Ramos Ticiana Batista, Marinho Ayana Karla de Oliveira Ferreira, Bezerra Milena Soneley Mendonça, Cauas Renata Cavalcanti. Paronychia and granulation tissue formation during treatment with isotretinoin.. Anais brasileiros de dermatologia. 2016. DOI: 10.1590/abd1806-4841.20163817.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.